# SDR CA990219007

- Difficulty date: February 3, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A41
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 1013840257
- Condition: Cracked
- Location: Cockpit
- Part time: 3,543 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WINDSHIELD CRACKED AND DELAMINATED ON LOWER INSIDE CORNER.
